Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 109, NWS Louisville, KY

June 23, 2011Bourbon County, Clark County, Kentucky

NWS Louisville, KY issued this tornado warning at Jun 23, 2011, 1:40 PM EDT for Bourbon County, Clark County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 1:40 PM EDT (17:40 UTC)
Expired
Jun 23, 2011, 2:00 PM EDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Bourbon County, KY, Clark County, KY

The radar

The Jackson,KY radar (KJKL), 88 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 1:37 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WFUS53 KLMK 231740
TORLMK
KYC017-049-231800-
/O.NEW.KLMK.TO.W.0109.110623T1740Z-110623T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 200 PM EDT...

* AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR STONY POINT...MOVING EAST AT 35 MPH.

* THIS TORNADIC STORM WILL ALSO IMPACT...
  NORTH MIDDLETOWN...
  BUNKER HILL AND PLUM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING 
DEBRIS.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3818 8398 3816 8400 3812 8407 3805 8403
      3804 8404 3806 8420 3814 8422 3820 8398
      3819 8398
TIME...MOT...LOC 1740Z 264DEG 30KT 3809 8416

$$

AMS
2 follow-up statements
747 
WWUS53 KLMK 231749
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EDT THU JUN 23 2011

KYC017-049-231800-
/O.CON.KLMK.TO.W.0109.000000T0000Z-110623T1800Z/
BOURBON KY-CLARK KY-
149 PM EDT THU JUN 23 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR NORTHERN
CLARK AND SOUTHEASTERN BOURBON COUNTIES...

AT 146 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR NORTH MIDDLETOWN...MOVING EAST AT 35 MPH.

* THE TORNADO WILL ALSO IMPACT...
  BUNKER HILL AND PLUM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3818 8398 3816 8400 3812 8407 3805 8403
      3804 8404 3806 8415 3816 8414 3820 8398
TIME...MOT...LOC 1749Z 264DEG 30KT 3810 8406

$$

AMS
467 
WWUS53 KLMK 231757
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT THU JUN 23 2011

KYC017-049-231808-
/O.EXP.KLMK.TO.W.0109.000000T0000Z-110623T1800Z/
BOURBON KY-CLARK KY-
157 PM EDT THU JUN 23 2011

...THE TORNADO WARNING FOR NORTHERN CLARK AND SOUTHEASTERN BOURBON
COUNTIES WILL EXPIRE AT 200 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3818 8398 3816 8400 3812 8407 3805 8403
      3804 8404 3806 8415 3816 8414 3820 8398
TIME...MOT...LOC 1758Z 264DEG 30KT 3811 8396

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 1:33 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 23, 1:33 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
133 PM EDT THU JUN 23 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

FORECAST LOOKS TO BE ON TRACK. WIDELY SCATTERED STORMS MAY BEGIN TO
POP UP IN KENTUCKY AS EARLY AS 19Z AS A COLD FRONT...LINED UP
ROUGHLY ALONG THE LOWER WABASH AND LOWER OHIO RIVERS AT
14Z...IMPINGES ON A MODERATELY UNSTABLE ATMOSPHERE. BETTER CHANCES
FOR MORE WIDESPREAD STORMS WILL COME THIS EVENING AS A VORT OVER
IOWA THIS MORNING MAKES IT DOWN INTO THE OHIO VALLEY. SPC DAY ONE
OUTLOOK LOOKS WELL PLACED.

.SHORT TERM (TODAY AND TONIGHT)...

EXTRA LOBE OF ENERGY OVER MO SPINNING AROUND THE LARGE UPPER GREAT
LAKES TROUGH IS HELPING TO PROVIDE LIFT FOR CURRENT SHOWERS AND
STORMS ALONG A MOISTURE BOUNDARY FROM MADISON IN SW TO NEAR HARTFORD
KY. THESE WILL PRODUCE BRIEF BUT VERY HEAVY RAIN AND GUSTY WINDS UP
TO 50 MPH. ALTHOUGH LI/S ARE MARGINAL...NOT EXPECTING ANY SEVERE
WEATHER WITH THIS ACTIVITY EARLY THIS MORNING BUT A FEW CELLS COULD
FLIRT WITH THAT. THESE SHOULD WEAKEN SOME AS THEY MOVE INTO THE
BLUEGRASS FURTHER EAST...AND SHOULD BE COMPLETELY EAST OF OUR CWA BY
6AM EDT.

FOR THE REST OF TODAY...THE LARGE UPPER TROUGH AND SFC LOW OVER THE
UPPER GREAT LAKES WILL HELP PUSH A REINFORCING COLD FRONT THROUGH
THE REGION TONIGHT. WE SHOULD BE MOSTLY SUNNY/PARTLY CLOUDY AHEAD OF
THIS...ALLOWING FOR THE ATMOSPHERE TO DESTABILIZE WELL IN ADVANCE OF
FRONT. SCATTERED SHOWERS AND STORMS SHOULD DEVELOP ALONG THE COLD
FRONT AS IT SWEEPS ACROSS THE AREA...AFFECTING AREAS EAST OF I-65
AND MAINLY THOSE AREAS IN THE BLUEGRASS REGION/LAKE CUMBERLAND
REGION OF KY. DEWPOINTS DROP OFF A BIT BEHIND THIS MORNING/S INITIAL
COOL FRONT SO MOISTURE WILL BE LESS WITH THE SECONDARY FRONT
TONIGHT. THINK THE BEST CHC OF RAIN WILL BE OVER THE SERN CWA SO
WILL GO WITH HIGH CHC/LOW LIKELY POPS THERE TAPERING OFF TO SLIGHT
CHC OVER THE WRN CWA. WITH ANY STORMS THAT DEVELOP ALONG THE
FRONT...A FEW COULD BECOME SEVERE WITH DMG WINDS BEING THE MAIN
THREAT SINCE DEEP LAYER SHEAR IS STILL MODERATE. HIGH TEMPS THIS
AFTERNOON SHOULD RANGE FROM THE UPPER 70S N WHERE MORE CLOUDS WILL
BE TO THE LOW/MID 80S FAR S.

TONIGHT...UPPER LOW WILL TRAVERSE THE GREAT LAKES FROM W TO E TAKING
THE COLD FRONT WITH IT...WHERE WE WILL TAPER POPS WEST TO EAST
ACROSS THE CWA TONIGHT. SHOULD STILL HAVE WESTERLY WINDS BEHIND THE
FRONT TONIGHT AND THUS DO NOT REALLY EXPECT FOG TO DEVELOP SINCE
WINDS SHOULD NOT DROP TO CALM. HAVE UPPER 50S NW TO MID 60S SE FOR
LOWS TONIGHT.

.LONG TERM (FRIDAY - WEDNESDAY)...

THE COLD FRONT THAT WILL PASS THROUGH THE FORECAST AREA TODAY WILL
BECOME QUASI-STATIONARY ACROSS SOUTHERN TENNESSEE FRIDAY INTO
SATURDAY. IT SHOULD BE FAR ENOUGH SOUTH THAT ONLY A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS OUR SOUTH AND
SOUTHWEST FIRST TIER OF COUNTIES. ALSO...WILL HOLD ON TO A VERY
SMALL POSSIBILITY OF RAIN SHOWERS ACROSS THE NORTHEAST...ASSOCIATED
WITH THE UPPER-LEVEL LOW. HOWEVER...BELIEVE FRIDAY WILL BE DRY FOR
THE MOST PART. HIGH TEMPERATURES IN THE UPPER 70S ACROSS THE NORTH
AND LOW 80S ACROSS THE SOUTHERN CWA ARE EXPECTED. OVERNIGHT LOWS
WILL BE RATHER PLEASANT AS WELL...GENERALLY LOWER 60S.

THE FRONTAL BOUNDARY DRAPED ALONG SOUTHERN TENNESSEE WILL SLOWLY
MOVE NORTH AS A WARM FRONT LATE SATURDAY THROUGH MONDAY AS HIGH
PRESSURE ALOFT BUILDS ACROSS THE SOUTH-CENTRAL CONUS. MODELS
INDICATE SEVERAL MCS/S WILL PROPAGATE ALONG THIS BOUNDARY DURING
THIS TIME PERIOD. TIMING DIFFERENCES AMONGST MODELS ARE
EVIDENT...BUT WILL TRY TO SHOW A COORDINATED PROGRESSION WITH POPS.
HAVE SHADED CHANCE POPS ACROSS THE SOUTH AND WESTERN CWA
SATURDAY...WITH CHANCE POPS CWA-WIDE LATE SATURDAY THROUGH SUNDAY AS
THE BOUNDARY WILL BE STRETCHED ACROSS THE FORECAST AREA. THEN...HAVE
POPS DECREASING THROUGH MONDAY AS THE FRONT MOVES FURTHER
NORTH...ESPECIALLY BY TUESDAY. HOWEVER...WITH TIMING DIFFERENCES
PROVIDING LOW CONFIDENCE...HAVE ONLY MADE SUBTLE CHANGES IN THE
MONDAY THROUGH WEDNESDAY FORECAST.

AS FOR TEMPERATURES...HIGHS SATURDAY AND SUNDAY WILL GENERALLY REACH
THE LOW TO MID 80S..WITH OVERNIGHT LOWS IN THE MID AND UPPER 60S.
EXPECT TEMPERATURES TO WARM MONDAY THROUGH TUESDAY AS THE WARM FRONT
CONTINUES MOVING NORTHWARD. HIGHS SHOULD REACH THE UPPER 80S AND LOW
90S BY TUESDAY. OVERNIGHT LOWS WILL WARM AS WELL...WITH GENERALLY
LOWER 70S EXPECTED TUESDAY NIGHT. SIMILAR CONDITIONS ARE ANTICIPATED
WEDNESDAY.

&&

.AVIATION (18Z TAF ISSUANCE)...

CUMULUS CLOUDS HAVE BEEN BUILDING LATE THIS MORNING AND EARLY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. SHOWERS AND STORMS
HAVE DEVELOPED OVER THE BLUEGRASS REGION OF KENTUCKY. THE BEST
CHANCE FOR STORMS THIS AFTERNOON WILL BE AT LEX. SINCE STORMS ARE
SCATTERED IN NATURE WILL CARRY VCTS IN THE TAFS AND AMEND AS
NECESSARY WHEN STORMS APPROACH. SDF AND BWG MAY SEE A STORM OR TWO
BUT THIS IS LESS CERTAIN THAN AT LEX SO WILL ONLY CARRY A CB GROUP.
RAIN AND STORM CHANCES SHOULD DECREASE TONIGHT SO WILL KEEP MENTION
OF PRECIP OUT OF THE TAFS TONIGHT AND TOMORROW.

WINDS WILL CONTINUE TO BE GUSTY OUT OF THE SOUTHWEST AHEAD OF THE
FRONT THIS AFTERNOON. WINDS WILL SHIFT TO THE WEST IN THE WAKE OF
THE FRONT OVERNIGHT AND RELAX QUITE A BIT. THEY WILL INCREASE TO 10
KTS AGAIN TOMORROW MORNING AND SHIFT SLIGHTLY TO THE SOUTH. WE COULD
SEE SOME MVFR CIGS IN THE WAKE OF THE FRONT TONIGHT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........13
SHORT TERM.....AL
LONG TERM......MJP
AVIATION.......EER
Hazardous weather outlook, Jun 23, 11:35 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1135 AM EDT THU JUN 23 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-241545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1135 AM EDT THU JUN 23 2011 /1035 AM CDT THU JUN 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THIS AFTERNOON AND EVENING ANOTHER ROUND OF STRONG TO POSSIBLY
SEVERE STORMS IS EXPECTED AS A COLD FRONT PASSES THROUGH THE AREA.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS...WITH THE
BEST CHANCE FOR THIS OCCURRING SOUTH OF A LINE FROM BOWLING GREEN TO
LEXINGTON. ADDITIONAL THREATS WITH ANY STORMS WILL BE BRIEF BUT
TORRENTIAL RAINFALL AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED OVER THE WEEKEND
AS A WARM FRONTAL BOUNDARY SLOWLY MOVES NORTHWARD ACROSS THE REGION.
NO ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING TO REPORT
INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

13/AMS

In the hours before

Local storm report, Jun 23, 11:38 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1138 AM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TORNADO          2 W JEFFERSONTOWN       38.21N  85.61W
06/22/2011                   JEFFERSON          KY   NWS STORM SURVEY

            EF1 DAMAGED ROOFS AND FELLED TREES FROM 2.7 MILES WEST
            OF JEFFERSONTOWN TO 0.9 MILES WEST OF JEFFERSONTOWN

&&

EVENT NUMBER LMK1100955

13
Special weather statement, Jun 23, 12:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 PM EDT THU JUN 23 2011

KYZ041-231730-
FAYETTE-
1254 PM EDT THU JUN 23 2011

...STRONG STORM AFFECTING FAYETTE COUNTY...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM JUST EAST OF VERSAILLES...MOVING EAST AT 30
MPH.

THIS STORM EXHIBITED STRONG ROTATION AS IT CROSSED ANDERSON AND
WOODFORD COUNTIES. THE ROTATION HAD WEAKENED ONCE THE STORM MOVED
EAST OF VERSAILLES...HOWEVER IT COULD STRENGTHEN AGAIN AT A MOMENTS
NOTICE AND POSSIBLY PRODUCE FUNNEL CLOUDS OR EVEN A BRIEF SMALL
TORNADO AS IT CROSSES NORTHERN AND CENTRAL FAYETTE COUNTY.

OCCASIONAL LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO
40 MPH...ARE ALSO EXPECTED WITH THIS STORM.

* THIS STORM WILL IMPACT...
  DOWNTOWN LEXINGTON...
  DUNBAR HIGH SCHOOL...
  BRYAN STATION...
  THOROUGHBRED ACRES...
  NORTHLAND...
  VILEY AND HOLIDAY HILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3802 8434 3800 8466 3801 8466 3813 8462
      3821 8440 3812 8437 3811 8438 3811 8437
TIME...MOT...LOC 1653Z 256DEG 28KT 3805 8464

13
Local storm report, Jun 23, 12:57 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1257 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TORNADO          LOUISVILLE              38.22N  85.74W
06/22/2011                   JEFFERSON          KY   NWS STORM SURVEY

            EF-2 DAMAGED SOME BARNS AT CHURCHILL DOWN AND DAMAGED
            AN ONSITE CHURCH

&&

EVENT NUMBER LMK1100956

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:03 PM EDTTornado WarningLMKJefferson27 min
Jun 22, 8:25 PM EDTTornado WarningLMKJefferson, Oldham20 min
Jun 22, 8:43 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Jun 22, 8:43 PM EDTTornado WarningLMKJefferson, Oldham, Shelby32 min
Jun 22, 9:01 PM EDTTornado WarningLMKJefferson14 min
Jun 22, 9:11 PM EDTTornado WarningLMKHenry, Shelby34 min
Jun 22, 9:13 PM EDTTornado WarningLMKJefferson, Oldham, Shelby32 min
Jun 22, 9:31 PM EDTTornado WarningLMKJefferson29 min
Jun 22, 9:39 PM EDTTornado WarningLMKMeade36 min
Jun 22, 9:40 PM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Oldham, Shelby3 hr
Jun 22, 9:42 PM EDTTornado WarningLMKShelby33 min
Jun 22, 9:50 PM EDTTornado WarningLMKJefferson, Shelby25 min
Jun 22, 10:06 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade24 min
Jun 22, 10:11 PM EDTSpecial Weather StatementLMKShelby34 min
Jun 22, 10:18 PM EDTFlash Flood WarningLMKHenry, Jefferson, Oldham, Shelby3 hr
Jun 22, 10:32 PM EDTSpecial Weather StatementLMKBullitt28 min
Jun 23, 3:05 AM EDTSpecial Weather StatementLMKJefferson, Oldham25 min
Jun 23, 3:34 AM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby26 min
Jun 23, 3:46 AM EDTSpecial Weather StatementLMKBullitt29 min
Jun 23, 12:36 PM EDTTornado WarningLMKAnderson, Woodford24 min
Jun 23, 12:54 PM EDTSpecial Weather StatementLMKFayette36 min
Jun 23, 1:10 PM EDTTornado WarningLMKBourbon, Clark, Fayette35 min
Jun 23, 2:09 PM EDTSpecial Weather StatementLMKFayette21 min
Jun 23, 2:13 PM EDTSpecial Weather StatementLMKMercer32 min
Jun 23, 2:56 PM EDTSpecial Weather StatementLMKGarrard, Madison34 min
Jun 23, 5:01 PM EDTSpecial Weather StatementLMKMadison29 min
Jun 23, 5:43 PM EDTSpecial Weather StatementLMKLincoln32 min
Jun 23, 6:54 PM EDTSpecial Weather StatementLMKRussell21 min
Jun 23, 7:08 PM EDTSpecial Weather StatementLMKMadison22 min

Nearby

Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.